Alert archive / Kansas / Special Weather Statements in 2012
Special Weather Statement, NWS Topeka, KS
NWS Topeka, KS issued this special weather statement at Aug 2, 2012, 4:00 AM CDT for 4 counties in Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 4:00 AM CDT (09:00 UTC)
- Expired
- Aug 2, 2012, 4:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Douglas County, KS, Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2367 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
803
WWUS83 KTOP 020900
SPSTOP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
400 AM CDT THU AUG 2 2012
KSZ012-024-026-038>040-055-020945-
BROWN-DOUGLAS-JACKSON-JEFFERSON-OSAGE-SHAWNEE-WABAUNSEE-
400 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...NORTHERN OSAGE...
JEFFERSON...EASTERN JACKSON...BROWN...DOUGLAS AND SOUTHEASTERN
WABAUNSEE COUNTIES...
THROUGH 445 AM CDT...OUTFLOW WINDS AHEAD OF A LINE THUNDERSTORMS
WILL MOVE EAST AT 55 MPH ACROSS PORTIONS OF SHAWNEE...NORTHERN
OSAGE...JEFFERSON...EASTERN JACKSON...BROWN...DOUGLAS AND
SOUTHEASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS
OF 45 TO 55 MPH...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE
HORTON...WILLIS...SOUTHEASTERN
TOPEKA...GRANTVILLE...PAULINE...TECUMSEH...OZAWKIE...FORBES
FIELD...VALLEY FALLS...PERRY
LAKE...EVEREST...ROBINSON...BERRYTON...BURLINGAME...NORTONVILLE...PER
RY...SCRANTON...CARBONDALE...OSKALOOSA...LECOMPTON...WINCHESTER...
WILLIAMSTOWN...RICHLAND...MCLOUTH...CLINTON
LAKE...OVERBROOK...CLINTON...LAWRENCE AIRPORT...LAWRENCE...LONE
STAR...GLOBE...PLEASANT GROVE...EUDORA...VINLAND AND BALDWIN CITY.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 155 AND 205
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 350 AND 355 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3875 9624 3913 9580 4001 9574 4000 9534
3965 9534 3965 9556 3943 9556 3942 9517
3897 9518 3898 9516 3896 9510 3899 9507
3898 9505 3874 9505
TIME...MOT...LOC 0857Z 270DEG 59KT 3998 9563 3913 9566
3875 9611
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:43 AM CDT, 17 minutes earlier.
Area forecast discussion, Aug 2, 3:43 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 343 AM CDT THU AUG 2 2012 .DISCUSSION... ANOTHER MCS ROLLING ACROSS THE AREA THIS MORNING. THERE HAVE BEEN WIDESPREAD WIND REPORTS OF 35 TO 50 MPH WITH THESE STORMS...WHICH HAVE LAID DOWN AN IMPRESSIVE OUTFLOW BOUNDARY MOVING TO THE SOUTH. THE LATEST HRRR HI RESOLUTION MODEL SHOWS THESE SHOWERS AND STORMS LINGERING THROUGH THE MORNING HOURS ACROSS NORTHEAST KS. THEREFORE EXPECT A SIMILAR AFFECT TO THE WEATHER THAT WAS SEEN YESTERDAY. NAMELY SLIGHTLY COOLER WEATHER ACROSS NORTHERN COUNTIES DUE TO CLOUD COVER AND THE INITIALLY COOL OUTFLOW. THINK THE AIRMASS WILL RECOVER ENOUGH TO REACH THE MID AND UPPER 90S ACROSS NORTHERN COUNTIES WITH AROUND 100 IN EAST CENTRAL KS. SINCE HIGHS SHOULD BE SLIGHTLY COOLER...THERE IS UNCERTAINTY IN HEAT INDICES GETTING WARM ENOUGH FOR A HEAT ADVISORY...AND WILL OPT TO LET THE DAY SHIFT MONITOR HOW THE AIRMASS RECOVERS AND SEE IF HIGHS WILL GET HOT ENOUGH TO WARRANT AN ADVISORY. FOR TONIGHT THE MODELS SHOW WARM AIR ADVECTION AND ISENTROPIC LIFT REDEVELOPING ACROSS CENTRAL KS AS POTENTIAL IMPULSES ROUND THE RIDGE AND MOVE OFF THE HIGHER TERRAIN. THEREFORE HAVE SOME LOW CHANCE POPS. CONFIDENCE IN LOCATION OF THE PRECIP IS MARGINAL...SO DO NOT FEEL COMFORTABLE WITH HIGHER POPS AT THIS TIME. THERE IS THE POTENTIAL FOR ANY NOCTURNAL CONVECTION TO AGAIN LINGER INTO THE MORNING HOURS FRIDAY...AND THIS IS REFLECTED IN THE FORECAST. MODELS ARE IN GOOD AGREEMENT WITH THE FRONT MOVING INTO THE AREA SATURDAY. THE NAM AND GFS ARE SHOWING BETTER PVA AND FRONTOGENESIS WITH THE BOUNDARY THAN EARLIER MODELS. HOWEVER THE NAM STILL APPEARS TO BE SKITTISH WITH QPF. THINK WITH THE FRONT PROVIDING LIFT IN AN UNCAPPED AIRMASS THAT THERE WILL BE AT LEAST A CHANCE FOR SCATTERED CONVECTION...LASTING INTO SATURDAY NIGHT. THE FRONT WILL BRING A RELATIVELY NICE COOL DOWN FOR THE AREA BY SUNDAY. FOR SUNDAY THROUGH WEDNESDAY...HAVE NOT SPENT MUCH TIME LOOKING AT THIS PERIOD DUE TO THE ONGOING CONVECTION. HOWEVER WITH THE PATTERN INITIALLY AMPLIFYING EXPECT THE EARLY PART OF THE WEEK TO BE DRY ON THE BACK SIDE OF THE DEPARTING SHORTWAVE. THERE IS INCREASING UNCERTAINTY BY THE MIDDLE OF THE WEEK AS MODELS HAVE VARYING TIMING OF ANOTHER FRONT MOVING INTO THE AREA. LEFT THE FORECAST DRY FOR NOW UNTIL THERE IS BETTER CLUSTERING IN THE MODEL SOLUTIONS. WOLTERS && .AVIATION... MAIN CONCERN FOR THE TAFS WILL BE THE TIMING AND AREAL COVERAGE OF CONVECTION AS IT MOVES ACROSS NORTHEAST KANSAS. CIGS EXPECTED TO BE VFR THROUGH THE PERIOD BUT MVFR VSBYS ARE POSSIBLE WITH TSRA. CONVECTION SHOULD MOVE EAST OF THE TERMINALS BY 16Z. HAVE MAINTAINED A MENTION OF VCTS ATTM. 53 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 1, 12:59 PM CDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1259 PM CDT WED AUG 1 2012 KSZ008>012-020>024-026-034>040-054>056-058-059-021800- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1259 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON ACROSS MUCH OF THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL AND NORTHEAST KANSAS TONIGHT...WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS EAST CENTRAL KANSAS. THE RANGELAND FIRE DANGER WILL BE VERY HIGH ACROSS PARTS OF EAST CENTRAL AND NORTH CENTRAL KANSAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY NIGHT. THE BETTER CHANCES OF STORMS APPEARS TO BE SATURDAY AFTERNOON AS A COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 2, 2:27 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
227 AM CDT THU AUG 2 2012
KSZ021-022-034>037-020815-
CLAY-DICKINSON-GEARY-MORRIS-OTTAWA-RILEY-
227 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RILEY...EASTERN
OTTAWA...NORTHWESTERN MORRIS...SOUTHERN CLAY...NORTHERN DICKINSON AND
WESTERN GEARY COUNTIES...
THROUGH 315 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 70 MPH
ACROSS PORTIONS OF SOUTHWESTERN RILEY...EASTERN OTTAWA...NORTHWESTERN
MORRIS...SOUTHERN CLAY...NORTHERN DICKINSON AND WESTERN GEARY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH AND HEAVY
RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE WAKEFIELD...
ABILENE AIRPORT...ABILENE...LEONARDVILLE...MOONLIGHT...ENTERPRISE...
RILEY...MILFORD...MILFORD LAKE...CHAPMAN...KEATS...JUNCTION CITY...
WOODBINE...GRANDVIEW PLAZA...FORT RILEY AIRFIELD...OGDEN AND LATIMER.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 304 COULD
ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3939 9731 3938 9670 3937 9669 3936 9669
3934 9667 3933 9667 3932 9666 3872 9678
3889 9738 3896 9738 3896 9757
TIME...MOT...LOC 0727Z 291DEG 61KT 3938 9707 3890 9740Special weather statement, Aug 2, 2:38 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
238 AM CDT THU AUG 2 2012
KSZ010-022-023-020845-
MARSHALL-POTTAWATOMIE-RILEY-
238 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHWESTERN
POTTAWATOMIE AND MARSHALL COUNTIES...
THROUGH 345 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHWESTERN RILEY...NORTHWESTERN POTTAWATOMIE AND
MARSHALL COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AROUND 50 MPH...
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE TUTTLE CREEK LAKE...BLUE RAPIDS...MARYSVILLE...
OLSBURG...OKETO...BEATTIE...FRANKFORT...WESTMORELAND...BLAINE...
SUMMERFIELD...LILLIS AND VERMILLION.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 4000 9628 3964 9626 3932 9641 3936 9696
3939 9696 3957 9683 3957 9681 3959 9681
3964 9677 3994 9681 4000 9680
TIME...MOT...LOC 0738Z 270DEG 24KT 4000 9675 3963 9676Special weather statement, Aug 2, 3:10 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
310 AM CDT THU AUG 2 2012
KSZ010>012-022>024-036-038-039-020900-
BROWN-GEARY-JACKSON-MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-SHAWNEE-
WABAUNSEE-
310 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE...
SOUTHEASTERN RILEY...POTTAWATOMIE...NEMAHA...EASTERN MARSHALL...
JACKSON...WESTERN BROWN...EAST CENTRAL GEARY AND NORTHERN WABAUNSEE
COUNTIES...
THROUGH 400 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 50 MPH
ACROSS PORTIONS OF NORTHWESTERN SHAWNEE...SOUTHEASTERN RILEY...
POTTAWATOMIE...NEMAHA...EASTERN MARSHALL...JACKSON...WESTERN BROWN...
EAST CENTRAL GEARY AND NORTHERN WABAUNSEE COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING
STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE CENTRALIA...WAMEGO...HAVENSVILLE...
SENECA...CORNING...BELVUE...ALMA...SOLDIER...BERN...EMMETT...
MCFARLAND...GOFF...ONEIDA...PAXICO...ST. MARYS...CIRCLEVILLE...
WOODLAWN...DELIA...WETMORE...SABETHA...MAPLE HILL...POTAWATOMI
RESERVATION...HOLTON...KEENE...ROSSVILLE...NETAWAKA...FAIRVIEW...
WILLARD...MORRILL AND KICKAPOO RESERVATION. MOTORISTS ALONG
INTERSTATE 70 BETWEEN MILE MARKERS 304 AND 346 COULD ALSO BE
AFFECTED.
&&
LAT...LON 3999 9568 3945 9565 3892 9604 3897 9679
3948 9647 3999 9654
TIME...MOT...LOC 0810Z 274DEG 44KT 3997 9625 3949 9621
3904 9654Special weather statement, Aug 2, 3:17 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
317 AM CDT THU AUG 2 2012
KSZ035>038-054-020900-
DICKINSON-GEARY-LYON-MORRIS-WABAUNSEE-
317 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...NORTHWESTERN LYON...
SOUTHEASTERN DICKINSON...SOUTHEASTERN GEARY AND SOUTHERN WABAUNSEE
COUNTIES...
THROUGH 400 AM CDT...OUTFLOW WINDS FROM THUNDERSTORMS ALONG AND
NORTH OF I 70 WILL MOVE SOUTHEAST AT 45 MPH ACROSS PORTIONS OF
MORRIS...NORTHWESTERN LYON...SOUTHEASTERN DICKINSON...SOUTHEASTERN
GEARY AND SOUTHERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL AND LIGHTNING
WILL ALSO OCCUR WITH THE SCATTERED THUNDERSTORMS BEHIND THESE
OUTFLOW WINDS. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ALTA
VISTA...VOLLAND...BURDICK...WILSEY...COUNCIL GROVE LAKE...COUNCIL
GROVE...ESKRIDGE...DUNLAP...BUSHONG...ALLEN AND AMERICUS.
&&
LAT...LON 3842 9636 3852 9636 3852 9693 3861 9694
3861 9714 3864 9706 3902 9660 3890 9594
3888 9594 3849 9627
TIME...MOT...LOC 0815Z 291DEG 57KT 3891 9655 3860 9693
3843 9739Special weather statement, Aug 2, 3:38 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
338 AM CDT THU AUG 2 2012
KSZ023-024-026-038-039-055-020930-
JACKSON-JEFFERSON-OSAGE-POTTAWATOMIE-SHAWNEE-WABAUNSEE-
338 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...EASTERN POTTAWATOMIE...
NORTHWESTERN OSAGE...WESTERN JEFFERSON...JACKSON AND WABAUNSEE
COUNTIES...
THROUGH 430 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 40 MPH
ACROSS PORTIONS OF SHAWNEE...EASTERN POTTAWATOMIE...NORTHWESTERN
OSAGE...WESTERN JEFFERSON...JACKSON AND WABAUNSEE COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WINDS IN EXCESS OF 50 MPH...TORRENTIAL RAINFALL AND
FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ST.
MARYS...DELIA...MAPLE HILL...ROSSVILLE...POTAWATOMI RESERVATION...
WILLARD...KEENE...HOLTON...ESKRIDGE...SILVER
LAKE...MAYETTA...DOVER...HOYT...DENISON...TOPEKA...BILLARD AIRPORT...
FORBES FIELD...TECUMSEH...PAULINE...VALLEY
FALLS...MERIDEN...GRANTVILLE AND AUBURN. MOTORISTS ALONG THE KANSAS
TURNPIKE BETWEEN MILE MARKERS 163 AND 186 COULD ALSO BE AFFECTED.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 324 AND 355 COULD
ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3906 9551 3883 9575 3884 9650 3890 9650
3909 9634 3949 9618 3950 9556 3942 9556
3942 9543
TIME...MOT...LOC 0837Z 269DEG 27KT 3946 9603 3911 9617
3883 9645Special weather statement, Aug 2, 4:00 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
400 AM CDT THU AUG 2 2012
KSZ012-024-026-038>040-055-020945-
BROWN-DOUGLAS-JACKSON-JEFFERSON-OSAGE-SHAWNEE-WABAUNSEE-
400 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SHAWNEE...NORTHERN OSAGE...
JEFFERSON...EASTERN JACKSON...BROWN...DOUGLAS AND SOUTHEASTERN
WABAUNSEE COUNTIES...
THROUGH 445 AM CDT...OUTFLOW WINDS AHEAD OF A LINE THUNDERSTORMS
WILL MOVE EAST AT 55 MPH ACROSS PORTIONS OF SHAWNEE...NORTHERN
OSAGE...JEFFERSON...EASTERN JACKSON...BROWN...DOUGLAS AND
SOUTHEASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS
OF 45 TO 55 MPH...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE
HORTON...WILLIS...SOUTHEASTERN
TOPEKA...GRANTVILLE...PAULINE...TECUMSEH...OZAWKIE...FORBES
FIELD...VALLEY FALLS...PERRY
LAKE...EVEREST...ROBINSON...BERRYTON...BURLINGAME...NORTONVILLE...PER
RY...SCRANTON...CARBONDALE...OSKALOOSA...LECOMPTON...WINCHESTER...
WILLIAMSTOWN...RICHLAND...MCLOUTH...CLINTON
LAKE...OVERBROOK...CLINTON...LAWRENCE AIRPORT...LAWRENCE...LONE
STAR...GLOBE...PLEASANT GROVE...EUDORA...VINLAND AND BALDWIN CITY.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 155 AND 205
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE
MARKERS 350 AND 355 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3875 9624 3913 9580 4001 9574 4000 9534
3965 9534 3965 9556 3943 9556 3942 9517
3897 9518 3898 9516 3896 9510 3899 9507
3898 9505 3874 9505
TIME...MOT...LOC 0857Z 270DEG 59KT 3998 9563 3913 9566
3875 9611The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 1:08 AM CDT | Special Weather Statement | TOP | Republic | 52 min |
| Aug 2, 1:51 AM CDT | Special Weather Statement | TOP | Republic, Washington | 54 min |
| Aug 2, 1:55 AM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 50 min |
| Aug 2, 2:15 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Riley, Washington | 45 min |
| Aug 2, 2:27 AM CDT | Special Weather Statement | TOP | Clay, Dickinson, Geary, Riley | 48 min |
| Aug 2, 2:38 AM CDT | Special Weather Statement | TOP | Marshall | 67 min |
| Aug 2, 3:10 AM CDT | Special Weather Statement | TOP | Geary, Jackson, Nemaha, Pottawatomie, Wabaunsee | 50 min |
| Aug 2, 3:17 AM CDT | Special Weather Statement | TOP | Morris | 43 min |
| Aug 2, 3:38 AM CDT | Special Weather Statement | TOP | Jackson, Shawnee, Wabaunsee | 52 min |
Nearby
Special Weather Statements in Kansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.